I would expect the drug to be out of your system by 3 weeks .... little unusual. As long as they are slowly stopping, even if they are coming and going I would just wait it out and double check with the allergist when you see them.
You don't normally have to taper off a drug like singulair so it is odd you are getting side effects from stopping it ... I'm wondering if its a consequence and not the cause of the symptoms.
I would not take an antihistamine or anything else until you talk with a doctor and figure out the cause of the symptoms, you don't want to make anything worse.
Hope that helps!
As you are experiencing adverse effects, you should consult your doctor. Usually there should be no adverse effects of Singulair drug.
Hope you recover soon from these effects!
I stopped Singulair due to nightmares and panic attacks about 3 months ago. The nightmares are gone but the panic attacks continue. I am managing with accupuncture, supplements and hydroxizine on the real bad nights. I see your post was a few years ago. Do you have any advice? Thank you!